# SDR DL75E091038

- Difficulty date: June 12, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 69,690 hours, 32,879 cycles
- Engine: Pwa PW2037
- Engine time: 29,305 hours, 12,228 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Fuel Control
- Part time: 29,305 hours, 12,228 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ABORTED ENG START DUE TO NO FUEL FLOW.  LT ENG VALVE LIGHT REMAINS ILLUMINATED. CA-C/B FOR LEFT FUEL CONTROL POPPED.  CHECKED WIRES FROM C/B C1P6-1 P-36 PANEL AND M10506.   FUEL CONTROL UNIT C/B POPS WITH UNITS DISCONNECTED RAN CHECKS THRU FUEL CONTROL MODULE. REPLACED FUEL CONTROL CONDITIONING C/B PER AMM.  RAN ENGINE AT GATE ENGINE RAN NORMAL BOTH PRIMARY AND SECONDARY CONTROL.  WDM 76-11-11 PG7.1 AND WDM 74-31-11 USED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
